Is Roaccutane Acne Treatment A Cause For Dry Eyes?
We all have suffered from acne during our teenage. Acne is a cause of concern during teenage and we feel inferior and do not want to visit public places. Cysts and pimples on the other hand causes scarring and pain. One of the best treatments for cystic acne is a medicine known as Isotretinoin. It was discovered in 1979 and is used to treat severe acne. When the acne is not responding to retinol skin creams, isotretinoin is used.
This drug contains anti inflammatory properties and is used to reduce the size of skin’s oil glands, which in turn reduces the oil produced in the glands. It is a known fact that acne is related to oily skin. This also reduces the bacteria present on the skin and also slows down the rate of skin produced by the skin cells. During the initial stage of treatment, the acne may get worse but in course of time it gets cleared completely.
Side effects of this drug vary from moderate to severe. Women should not be pregnant when taking this drug as it can damage the foetus. Lips and skin become dry when exposed to sun and it can also cause dry eyes.
As this medicine narrows down the size of oil glands, it works well for acne. It is also observed that the oil glands present in the eyes also gets narrowed down and affects the lipid layer. The tear film is made of three layers and lipid layer is one among them.
If you suffer from dry eyes because of this drug, consult your doctor.
Blog Post Sponsored By AccuSpire.Com